Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 117, NWS Miami, FL

September 12, 2007Hendry County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Sep 12, 2007, 4:36 PM EDT for Hendry County, Florida. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 12, 2007, 4:36 PM EDT (20:36 UTC)
Expired
Sep 12, 2007, 5:18 PM EDT
In force
42 min
Issued by
NWS Miami, FL
Area
Counties, with a storm outline in the text

County Hendry County, FL

The radar

The Miami radar (KAMX), 150 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2007-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2924 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2007-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2924 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 122038
SVRMFL
FLC051-122130-
/O.NEW.KMFL.SV.W.0117.070912T2036Z-070912T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
436 PM EDT WED SEP 12 2007

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL AND WESTERN HENDRY COUNTY IN SOUTH FLORIDA.

* UNTIL 530 PM EDT

* AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 7 MILES NORTHEAST OF DEVILS GARDEN TO 7 MILES EAST OF FELDA...
  AND MOVING WEST AT 25 MPH.

* THE LINE OF STORMS WILL AFFECT...

  LA BELLE...
  DEVILS GARDEN...
  FELDA...

AND SURROUNDING COMMUNITIES.

DAMAGING WINDS OF 60 MPH OR MORE ARE EXPECTED WITH THIS LINE OF 
STORMS AS WELL AS FREQUENT LIGHTNING STRIKES. FOR YOUR PROTECTION 
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR 
BUSINESS. 

SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO
ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR
ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS
SPOTTED.

LAT...LON 2676 8159 2678 8135 2669 8091 2664 8096
      2650 8127 2652 8129 2652 8161 2675 8161
TIME...MOT...LOC 2036Z 101DEG 23KT 2667 8105 2653 8134

$$

GREGORIA
2 follow-up statements
000
WWUS52 KMFL 122055
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
452 PM EDT WED SEP 12 2007

FLC051-122130-
/O.CON.KMFL.SV.W.0117.000000T0000Z-070912T2130Z/
HENDRY FL-
452 PM EDT WED SEP 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT 
FOR WESTERN HENDRY COUNTY...

AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM FELDA TO 2 MILES SOUTHWEST OF MONTURA...MOVING WEST 
AT 25 MPH.

THE SEVERE THUNDERSTORMS WILL AFFECT...

FELDA...
KERI...
LA BELLE...

AND SURROUNDING COMMUNITIES.

DAMAGING WINDS OF 60 MPH OR MORE ARE EXPECTED WITH THIS LINE OF 
STORMS AS WELL AS FREQUENT LIGHTNING STRIKES. FOR YOUR PROTECTION 
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR 
BUSINESS. 

SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO
ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR
ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS
SPOTTED.

LAT...LON 2676 8159 2678 8136 2675 8121 2672 8114
      2665 8116 2653 8135 2652 8161 2675 8161
TIME...MOT...LOC 2052Z 101DEG 23KT 2669 8116 2655 8145

$$

GREGORIA
000
WWUS52 KMFL 122118
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
518 PM EDT WED SEP 12 2007

FLC043-051-122128-
/O.CAN.KMFL.SV.W.0117.000000T0000Z-070912T2130Z/
HENDRY FL-GLADES FL-
518 PM EDT WED SEP 12 2007

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HENDRY COUNTIES IS 
CANCELLED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS 
DISSIPATED. THUS THE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 2676 8159 2678 8136 2675 8121 2672 8114
      2665 8116 2653 8135 2652 8161 2675 8161
TIME...MOT...LOC 2118Z 101DEG 23KT 2672 8134 2658 8163

$$

GREGORIA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 12, 3:09 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Sep 12, 3:09 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
309 PM EDT WED SEP 12 2007

.DISCUSSION...
SHORT TERM THROUGH SATURDAY...RIDGE AT SURFACE AND ALOFT WILL
CONTINUE ACROSS CENTRAL FLORIDA. THIS WILL BE THE MAIN WEATHER
FEATURE AFFECTING SOUTH FLORIDA WEATHER, WITH MINOR DAY TO DAY
CHANGES COMING FROM TROUGHS/PERTURBATIONS IN THE EASTERLY FLOW
MOVING ACROSS THE AREA FROM THE BAHAMAS. ONE SUCH FEATURE IS AN
INVERTED DEEP LAYERED TROUGH CURRENTLY OVER THE WESTERN BAHAMAS,
ANCHORED BY AN UPPER LOW OVER CENTRAL CUBA. SLIGHTLY DRIER AIR IN
THE MID AND UPPER LEVELS ON THE NORTHWEST SIDE OF THE LOW IS BEING
DRAWN OVER THE AREA THIS AFTERNOON AND AIDING IN THE DEVELOPMENT
OF STRONG/SEVERE STORMS OVER THE EVERGLADES. THIS ACTIVITY WILL
SHIFT WEST TO THE LAKE OKEECHOBEE AND GULF COAST REGION LATE THIS
AFTERNOON AND EARLY THIS EVENING. TYPICAL CONVECTIVE PATTERN WILL
REMAIN THROUGH THURSDAY AS DEEP EASTERLY FLOW WILL LEAD TO
NIGHT/MORNING EAST COAST SHOWERS/TSTMS AND AFTERNOON/EVENING
INTERIOR AND WEST COAST CONVECTION.

EXTREME NORTHERN EXTENSION OF TROPICAL WAVE NEAR HAITI TODAY WILL
PASS SOUTH OF AREA THURSDAY NIGHT/FRIDAY, WITH MAIN CHANGES FOR
FRIDAY COMING FROM INCREASED MOISTURE ON EAST SIDE OF INVERTED
TROUGH AFFECTING SOUTH FLORIDA. UNIFORM SCT POPS ON FRIDAY WITH
STRONGER AFTERNOON/EVENING CONVECTION AGAIN FAVORING INTERIOR AND WEST
COAST. DRIER AIR RETURNS ON SATURDAY AS NORTHEAST FLOW BRINGS IN
SOME SLIGHTLY DRIER AIR AHEAD OF AN APPROACHING MID/UPPER LOW
OVER THE SOUTHEASTERN BAHAMAS. THEREFORE, POPS WILL BE AT THEIR
LOWEST OF THE FORECAST PERIOD...STILL REMAINING IN THE 30/40
PERCENT RANGE.

EXTENDED PERIOD (SUN-WED)...
PATTERN CHANGES SLIGHTLY AS ATLANTIC HIGH BREAKS DOWN IN RESPONSE
TO A STRONG TROUGH OVER THE EASTERN UNITED STATES. THIS WILL LEAD
TO A BUILDING HIGH OVER THE SOUTH CENTRAL UNITED STATES, WITH LITTLE
OVERALL EFFECTS ON SOUTH FLORIDA EXPECTED UNTIL TUESDAY OR
WEDNESDAY WHEN SEVERAL MODELS ARE INDICATING A MID/UPPER LOW
CUTTING OFF OVER OR JUST EAST OF FLORIDA. THE PRESENCE OF AN UPPER
LOW NEAR SOUTH FLORIDA IN SEPTEMBER USUALLY MEANS AN INCREASE IN
SHOWERS AND THUNDERSTORMS...SOME EVEN BEING STRONG...BUT TOO EARLY
TO JUMP ON THIS ENTIRELY. WILL KEEP THE USUAL CHANCE OF SHOWERS
AND THUNDERSTORMS THROUGH WEDNESDAY AND MAKE ADJUSTMENTS IF NEEDED
IF/WHEN MODELS KEY IN ON THE CUTOFF LOW DEVELOPMENT NEXT WEEK.

&&

.AVIATION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE
INTERIOR AND WEST COAST SECTIONS OF SOUTH FLORIDA MAINLY ALONG SEA
BREEZE AND OUTFLOW BOUNDARIES INTO THE EVENING... BUT STILL EXPECT
MOSTLY VFR CONDITIONS. VCTS LEFT IN TAF UNTIL 02Z. SURFACE WINDS
ALONG THE EAST COAST WILL REMAIN ESE TO SE WITH SPEEDS IN THE 5-10
KNOT RANGE...WITH AN ONSHORE FLOW COMPONENT INCLUDED IN THE
AFTERNOON FORECAST FOR KAPF FOR THE REST OF THE AFTERNOON. THIS
SCENARIO WILL REPEAT AGAIN ON THURSDAY.

&&

.MARINE...
LIGHT EASTERLY WINDS WILL BE THE RULE THROUGH FRIDAY OUTSIDE OF
ANY SHOWERS AND THUNDERSTORMS WHICH WILL BE MOST NUMEROUS OFF THE
SOUTHWEST GULF COAST DURING THE OVERNIGHT HOURS. SOME INCREASE IN
NORTHEAST WINDS FRIDAY NIGHT THROUGH SUNDAY WILL BUILD GULF STREAM
SEAS UP TO AS HIGH AS 5 FEET...BUT AT THIS TIME DO NOT EXPECT
SMALL CRAFT CAUTION CRITERIA TO BE MET.

&&

.FIRE WEATHER...
NO CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  79  90  79  90 / 30 30 30 40
FORT LAUDERDALE  79  90  80  90 / 30 30 30 40
MIAMI            78  91  78  90 / 30 30 30 40
NAPLES           75  92  75  91 / 30 50 30 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

AVIATION...TINGLER
REST...MOLLEDA
Hazardous weather outlook, Sep 12, 9:28 AM EDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
928 AM EDT WED SEP 12 2007

FLZ063-066>075-168-172>174-130115-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
911 AM EDT WED SEP 12 2007

...SOME STRONG STORMS POSSIBLE TODAY MAINLY INTERIOR AND WEST COAST...
...MODERATE RISK OF WATERSPOUTS ATLANTIC COASTAL WATERS TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF
MAINLAND SOUTH FLORIDA AND THE ADJACENT COASTAL WATERS TODAY.
LIGHTNING STRIKES WILL BE THE PRIMARY HAZARD...ALTHOUGH GUSTY
WINDS... SMALL HAIL... AND LOCALLY HEAVY RAINFALL MAY ALSO BE
POSSIBLE WITH THE STRONGEST THUNDERSTORMS.

WATERSPOUTS: THERE IS A MODERATE RISK OF A WATERSPOUTS TODAY OVER
THE ATLANTIC COASTAL WATERS.

WIND: IF STRONG STORMS DO DEVELOP THIS AFTERNOON OR EVENING OVER
THE WEST COAST OR INLAND SECTIONS OF SOUTH FLORIDA...
SOME MAY CONTAIN GUSTY WINDS POSSIBLY TO 45 OR 50 MPH.

HAIL: IF STRONG STORMS DO DEVELOP THIS AFTERNOON OR EVENING OVER
THE WEST COAST OR INLAND SECTIONS OF SOUTH FLORIDA... SOME MAY
CONTAIN SMALL HAIL TO PEA OR EVEN POSSIBLY DIME SIZE.

TEMPERATURES: LATE MORNING AND AFTERNOON HEAT INDEX VALUES WILL
APPROACH THE 100 TO 105 DEGREE RANGE ACROSS THE INTERIOR PORTION
OF MAINLAND SOUTH FLORIDA TODAY. TAKE PRECAUTIONS TO AVOID
EXPOSURE TO THE HIGH HEAT INDICES EXPECTED THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH TUESDAY.
LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL WILL BE THE MAIN
THREATS WITH ANY THUNDERSTORM ACTIVITY OVER THE UPCOMING WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVER THE INTERIOR OR WEST COAST
SECTIONS OF SOUTH FLORIDA.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Sep 12, 2:37 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
237 PM EDT WED SEP 12 2007

FLZ067-121900-
INLAND PALM BEACH COUNTY FL-
237 PM EDT WED SEP 12 2007

...STRONG THUNDERSTORM MOVING ACROSS THE AREA...

AT 234 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CANAL POINT... PAHOKEE... AND OVER THE
CORBETT WILDLIFE AREA... THIS STORM WAS NEARLY STATIONARY.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 35 TO 40 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE
NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL
THE STORM PASSES.

TINGLER
Special weather statement, Sep 12, 3:04 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
304 PM EDT WED SEP 12 2007

FLZ067-122000-
INLAND PALM BEACH COUNTY FL-
304 PM EDT WED SEP 12 2007

...STRONG THUNDERSTORMS AFFECTING MUCH OF INLAND PALM BEACH COUNTY...

AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF
NORTH PALM BEACH GENERAL AIRPORT TO 8 MILES SOUTHEAST OF HOLEY LAND
WILDLIFE MANAGEMENT AREA. THESE STORMS WERE NEARLY STATIONARY.

THESE STORMS WILL AFFECT...

  RURAL WESTERN PALM BEACH COUNTY
  OKEECHOBEE ROAD BETWEEN THE BROWARD COUNTY LINE AND OKEELANTA

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

GREGORIA
Special weather statement, Sep 12, 3:17 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
317 PM EDT WED SEP 12 2007

FLZ070-122000-
INLAND COLLIER COUNTY FL-
317 PM EDT WED SEP 12 2007

...STRONG THUNDERSTORMS MOVING ACROSS THE AREA...

AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF AVE
MARIA TO WEST TOLL GATE ON ALLIGATOR ALLEY...MOVING NORTHWEST AT 10
MPH.

THESE STORMS WILL AFFECT...

WEST TOLL GATE ON ALLIGATOR ALLEY...
NORTH BLOCKS GOLDEN GATE...
AVE MARIA...
GOLDEN GATE ESTATES...
ORANGE TREE...
BUNKER HILL...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

GREGORIA
Special weather statement, Sep 12, 3:52 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
352 PM EDT WED SEP 12 2007

FLZ066-067-070-122045-
HENDRY FL-INLAND PALM BEACH COUNTY FL-INLAND COLLIER COUNTY FL-
352 PM EDT WED SEP 12 2007

...STRONG THUNDERSTORMS MOVING ACROSS THE AREA...

AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
BELLE GLADE TO GOLDEN GATE ESTATES...MOVING NORTHWEST AT 10 MPH.

THESE STORMS WILL AFFECT...

AVE MARIA...
GOLDEN GATE ESTATES...
IMMOKALEE...
CLEWISTON...
ORANGE TREE...
BELLE GLADE...
BIG CORKSCREW ISLAND...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS ARE EXPECTED WITH THIS LINE OF STORMS.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

STAY TUNED TO LATER UPDATES AND POSSIBLE WARNINGS SHOULD THE LINE
STRENGTHEN FURTHER.

GREGORIA
Special weather statement, Sep 12, 4:16 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
416 PM EDT WED SEP 12 2007

FLZ066-070-122115-
HENDRY FL-INLAND COLLIER COUNTY FL-
416 PM EDT WED SEP 12 2007

...STRONG THUNDERSTORMS MOVING ACROSS THE AREA...

AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF
CLEWISTON TO AVE MARIA...MOVING WEST AT 10 MPH.

THESE STORMS WILL AFFECT...

IMMOKALEE...
BUNKER HILL...
BIG CORKSCREW ISLAND...
DEVILS GARDEN...
MONTURA...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 55 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...ARE EXPECTED WITH THIS LINE OF STORMS.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

GREGORIA
Special weather statement, Sep 12, 4:26 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
426 PM EDT WED SEP 12 2007

FLZ066-070-122115-
HENDRY FL-INLAND COLLIER COUNTY FL-
426 PM EDT WED SEP 12 2007

...STRONG THUNDERSTORMS MOVING ACROSS THE AREA...

AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF
CLEWISTON TO IMMOKALEE...MOVING NORTHWEST AT 10 MPH.

THESE STORMS WILL AFFECT...

IMMOKALEE...
LA BELLE...
KERI...
FELDA...
DEVILS GARDEN...
MONTURA...

AND SURROUNDING COMMUNITIES.

STRONG WIND GUSTS TO 55 MPH AND FREQUENT TO EXCESSIVE LIGHTNING WILL
ACCOMPANY THESE STORMS. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND
GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND
BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 11:21 PM EDTSpecial Marine WarningMFL54 min
Sep 12, 8:14 AM EDTSpecial Marine WarningMFL31 min
Sep 12, 2:12 PM EDTSevere Thunderstorm WarningMFLBroward23 min
Sep 12, 3:54 PM EDTSpecial Marine WarningMFL66 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.